Visual symptoms after atenolol therapy for migraine

K. L. Kumar, Thomas (Tom) Cooney

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)712-713
Number of pages2
JournalAnnals of Internal Medicine
Volume112
Issue number9
StatePublished - 1990

Fingerprint

Atenolol
Vision Disorders
Migraine Disorders
Therapeutics

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Visual symptoms after atenolol therapy for migraine. / Kumar, K. L.; Cooney, Thomas (Tom).

In: Annals of Internal Medicine, Vol. 112, No. 9, 1990, p. 712-713.

Research output: Contribution to journalArticle

@article{be243a54a4e54642a6d779a142673616,
title = "Visual symptoms after atenolol therapy for migraine",
author = "Kumar, {K. L.} and Cooney, {Thomas (Tom)}",
year = "1990",
language = "English (US)",
volume = "112",
pages = "712--713",
journal = "Annals of Internal Medicine",
issn = "0003-4819",
publisher = "American College of Physicians",
number = "9",

}

TY - JOUR

T1 - Visual symptoms after atenolol therapy for migraine

AU - Kumar, K. L.

AU - Cooney, Thomas (Tom)

PY - 1990

Y1 - 1990

UR - http://www.scopus.com/inward/record.url?scp=0025213342&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0025213342&partnerID=8YFLogxK

M3 - Article

C2 - 2334086

AN - SCOPUS:0025213342

VL - 112

SP - 712

EP - 713

JO - Annals of Internal Medicine

JF - Annals of Internal Medicine

SN - 0003-4819

IS - 9

ER -